WoRMS source details

Hajdu, E.; Lôbo-Hajdu, G. (2002). Family Isodictyidae Dendy, 1924. pp. 703-706. In Hooper, J.N.A. & Van Soest, R.W.M. (eds) Systema Porifera. A guide to the classification of sponges. Volume 1 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow).
9041
Hajdu, E.; Lôbo-Hajdu, G.
2002
Family Isodictyidae Dendy, 1924. pp. 703-706. <i>In</i> Hooper, J.N.A. & Van Soest, R.W.M. (eds) Systema Porifera. A guide to the classification of sponges. Volume 1 (Kluwer Academic/ Plenum Publishers: New York, Boston, Dordrecht, London, Moscow).
Publication
The PDF supplied here is a proof - NOT the definitive printed text - of a chapter of the Systema Porifera
Available for editors  PDF available [request]
Systematics, Taxonomy
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2018-08-04 13:09:45Z
changed